A fourth moment inequality for functionals of stationary processes

Abstract : In this paper, a fourth moment bound for partial sums of functional of strongly ergodic Markov chain is established. This type of inequality plays an important role in the study of empirical process invariance principle. This one is specially adapted to the technique of Dehling, Durieu and Volný (2008). The same moment bound can be proved for dynamical system whose transfer operator has some spectral properties. Examples of applications are given.
Type de document :
Article dans une revue
Journal of Applied Probability, Applied Probability Trust, 2008, 45 (4), pp.1086-1096. 〈10.1239/jap/1231340235〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00291502
Contributeur : Olivier Durieu <>
Soumis le : vendredi 27 juin 2008 - 11:29:37
Dernière modification le : mercredi 15 novembre 2017 - 16:00:01

Identifiants

Collections

Citation

Olivier Durieu. A fourth moment inequality for functionals of stationary processes. Journal of Applied Probability, Applied Probability Trust, 2008, 45 (4), pp.1086-1096. 〈10.1239/jap/1231340235〉. 〈hal-00291502〉

Partager

Métriques

Consultations de la notice

73